American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Doron Puder and Ori Parzanchevski. Measure preserving words are primitive. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Konstantin Ardakov. The controller subgroup of one-sided ideals in completed group rings. Contemporary Mathematics 562 (2012) 11-26.
Book volume table of contents   
View Article: PDF

[3] Yiftach Barnea, Mikhail Ershov and Thomas Weigel. Abstract commensurators of profinite groups. Trans. Amer. Math. Soc. 363 (2011) 5381-5417. MR 2813420.
Abstract, references, and article information   
View Article: PDF

[4] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF

[5] Mikhail Ershov. On the commensurator of the Nottingham group. Trans. Amer. Math. Soc. 362 (2010) 6663-6678. MR 2678990.
Abstract, references, and article information   
View Article: PDF

[6] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[7] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dessislava H. Kochloukova and Pavel A. Zalesskii. Profinite and pro-$p$ completions of Poincaré duality groups of dimension 3. Trans. Amer. Math. Soc. 360 (2008) 1927-1949. MR 2366969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luis Ribes, Katherine Stevenson and Pavel Zalesskii. On quasifree profinite groups. Proc. Amer. Math. Soc. 135 (2007) 2669-2676. MR 2317938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Jaikin-Zapirain. Zeta function of representations of compact $p$-adic analytic groups. J. Amer. Math. Soc. 19 (2006) 91-118. MR 2169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K. Auinger and B. Steinberg. The geometry of profinite graphs with applications to free groups and finite monoids. Trans. Amer. Math. Soc. 356 (2004) 805-851. MR 2022720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Jaikin-Zapirain and Alexander Moretó. Character degrees and nilpotence class of finite $p$-groups: An approach via pro-$p$ groups. Trans. Amer. Math. Soc. 354 (2002) 3907-3925. MR 1926859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yiftach Barnea and Robert Guralnick. Subgroup growth in some pro-$p$ groups. Proc. Amer. Math. Soc. 130 (2002) 653-659. MR 1866015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Consuelo Martínez. On power subgroups of profinite groups . Trans. Amer. Math. Soc. 345 (1994) 865-869. MR 1264149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aner Shalev. Profinite groups with restricted centralizers . Proc. Amer. Math. Soc. 122 (1994) 1279-1284. MR 1239805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Shirvani. On conjugacy separability of fundamental groups of graphs of groups . Trans. Amer. Math. Soc. 334 (1992) 229-243. MR 1102891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. K. Bousfield. On the $p$-adic completions of nonnilpotent spaces . Trans. Amer. Math. Soc. 331 (1992) 335-359. MR 1062866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[26] Wolfgang N. Herfort and Luis Ribes. On automorphisms of free pro-$p$-groups. I . Proc. Amer. Math. Soc. 108 (1990) 287-295. MR 984794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tilmann Würfel. A note on the cup product for pro-$p$ groups . Proc. Amer. Math. Soc. 102 (1988) 809-813. MR 934847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenneth Hickin. Some applications of tree-limits to groups. I . Trans. Amer. Math. Soc. 305 (1988) 797-839. MR 924778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tilmann Würfel. On the divisible part of the Brauer group of a field . Proc. Amer. Math. Soc. 84 (1982) 173-174. MR 637162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gregory Cherlin, Lou van den Dries and Angus Macintyre. Decidability and undecidability theorems for PAC-fields. Bull. Amer. Math. Soc. 4 (1981) 101-104. MR 590820.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1